MAUDE Adverse Event Report: DePuy Orthopaedics Inc US LCS COMPLETE POROCOAT; LCS Complete : Knee Femoral

DePuy Orthopaedics Inc US LCS COMPLETE POROCOAT; LCS Complete : Knee Femoral
Catalog Number 129403050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Osteolysis (2377); Bone Notching (4890)
Date of Event 08/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a revision procedure due to osteolysis and lateral distal bone loss on the femur.The lcs tibia was left insitu and attune ps femur & attune ps rp bearing + attune dome patella were implanted with cement even though the surgeon was informed this was considered off label use.The bearing was able to fit into the tibia and was tested prior to implantation, however, due to the patient's scar tissues being very tight the surgeon had to trim the bearing to get access and fit it in and get around the condyles of the new femoral component; he was informed this was also off label use.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE POROCOAT
Common Device Name
LCS Complete : Knee Femoral
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
Cork Mfg & Material Warehouse
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50437807
Report Number1818910-2026-14544
Device Sequence Number8917094
Product Code NJL
UDI-Device Identifier10603295021704
UDI-Public(01)10603295021704(17)200816(10)3187431
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2020
Device Catalogue Number129403050
Device Lot Number3187431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale